# SDR 9512215517

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING FLAPS TO POSITION NR 1 FOR LANDING IN PDX, RECEIVED TE FLAP DISAGREE MESSAGE AND TRAILING EDGE WARNING LIGHT.  FLAPS DID NOT MOVE OUT OF UP POSITION, CREW DECLARED AN EMERGENCY.  PERFORMED ALTERNATE FLAP EXTENSION PROCEDURE, LANDED WITHOUT INCIDENT.  VISUAL AND OPERATIONAL CHECK OF FLAP SYSTEM CHECKED NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
